MathSciNet Relay Station
MathSciNet bibliographic data
MR1273694 04A15 (11K16)
Ki, Haseo; Linton, Tom Normal numbers and subsets of $\bold N$ with given densities. Fund. Math. 144 (1994), no. 2, 163–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement